# SDR IPXA2025072636677

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 63,231 hours, 9,843 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 568130522001
- Part serial: 1289
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB,  EMERGENCY DECLARED,  FUEL IMBALANCE 2-3 EICAS ADVISORY MSG ON DEPARTURE.  MAXIMUM IMBALANCE REACHED 16,000 LBS WITHIN ABOUT 40 MIUNUTES. TANK 2 WAS LOW TANK.  RESULTED IN AIR TURN BACK.  REF. TECH ALERT ON MAINTENIX BARCODE T3F1800747A8,  REPLACED NR 3 FWD OVERRIDE PUMP IAW AMM 28-31-01, GROUND OPS AND LEAK CHECK GOOD. NO FUEL TRANSFER NOTED.
